07-29-2005, 08:56 PM #1New Member
- Join Date
- Jul 2004
USP tamoxifen citrate...is it an anti estrogen?
this is my second cycle...first off i'm taking 500mg test E. and 300 deca a week....pretty standard stuff. my nipples hurt if i don't take 20 mg nolvadex a day. i had been taking what was left of my old stuff which worked well. no pain as long as i took 20mg a day. by the way its 20mg/mL. anyway i ran out so what i bought thinking it was nolvadex is called "tamoxifen citrate" i know there are all different names for this type of shit. didn't think much of it anyway i've been taking 20 mg a day and my nipples feel like swollen grapes. i looked this shit up and it doesn't say anything about anti estrogen...just something about prohibiting the regrowth of cancerous breast cells in women. someone just please tell me if it will do the same as my old stuff....which is make my swollen ass grape nipples go down.
07-29-2005, 09:06 PM #2
07-29-2005, 09:08 PM #3Associate Member
- Join Date
- Apr 2004
- great white north
Ya same thing
Users Browsing this Thread
There are currently 1 users browsing this thread. (0 members and 1 guests)